Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 810969, 7 pages
http://dx.doi.org/10.1155/2013/810969
Research Article

An Efficient Key-Policy Attribute-Based Encryption Scheme with Constant Ciphertext Length

Changji Wang1,2,3 and Jianfa Luo1,2

1School of Information Science and Technology, Sun Yat-Sen University, Guangzhou 510006, China
2Guangdong Province Information Security Key Laboratory, Guangzhou 510006, China
3Research Center of Software Technology for Information Service, South China Normal University, Guangzhou 501631, China

Received 21 January 2013; Accepted 16 March 2013

Academic Editor: Hai-lin Liu

Copyright © 2013 Changji Wang and Jianfa Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changji Wang and Jianfa Luo, “An Efficient Key-Policy Attribute-Based Encryption Scheme with Constant Ciphertext Length,” Mathematical Problems in Engineering, vol. 2013, Article ID 810969, 7 pages, 2013. https://doi.org/10.1155/2013/810969.